# SDR CA190524002

- Difficulty date: May 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Carbon Seal
- Part number: 307202301
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) CUSTOMER REPORTED THAT DURING CLIMB WET-SOCKS SMELL IN COCKPIT. THE PILOT ELECTED TO RETURN BACK TO THE AIRPORT AND LANDED. ALTHOUGH OXYGEN MASKS WERE USED, THERE IS NO REPORT OF CREW OR ANY PERSONNEL REQUIRING MEDICAL ATTENTION. AFTER TROUBLESHOOTING, IT WAS DECIDED TO REPLACE THE ENGINE.  PRATT AND WHITNEY WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND PROVIDE INFORMATION TO TRANSPORT CANADA THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING AND SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS. (TC# 20190524002)
